# SDR 2007UALA00882

- Difficulty date: March 24, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 32,969 hours, 4,043 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT & LEFT EMERGENCY CEILING LIGHTS FROM ABOVE ROW 35 TO ROW 46 ARE INOPERATIVE.  REPLACED BATTERY PACK. EEL OP CHECK NORMALLY.
